# SDR C2XA09SH236

- Difficulty date: August 1, 2009
- Submitted: August 1, 2009
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 21,817 hours, 16,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 53200001001XJT
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CROSSBEAM BETWEEN LT AND CENTER OMEGA BEAM AT FRAME 20 CORRODED (LEVEL 2 LOCAL).  MAINTENANCE REMOVED AND REPLACED CROSSBEAM AT FRAME 20 IAW EC5320-01024 REV B AND CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
